Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Recurring pimples on pubis area, swollen, red, painful. Acne medicines not helping. How to remove?

I am a 64 year old female, overweight. For the past couple of years I get periodic boil type pimples on my pubis area. They get swollen, red and quite painful until they drain - but then come back again after awhile. I just recently finished a 3 week course of Augmentin 875 and 12 days of Prednisone for a bad sinus infection - which also cleared up my pubis area. After a month off the antibiotic, I just got another one a few days ago. I have tried using acne medicine down there but doesn t seem to help much. Any suggestions? Thanks!
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, thanks for posting your query.

you seem to have recurrent boils. they can occur due to ingrown hair , bacterial colonisation on minor cuts, decreased immunity, diabetes, kidney disease, or on long term steroids. so get the cause analysed by doctor.

The following may be of help:
maintain good hygeine
Use of antibacterial soap
Wash hands frequently
dont squeeze it
Antihistaminics if itching
painkiller if there is pain
Oral antibiotic as recommended by doctor
In severe cases surgical drainage if required

Hope this helps you
Answered: Fri, 15 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor